# SDR HYIA20230526001

- Difficulty date: May 17, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N1055
- Make and model: Cessna 402C
- Aircraft serial: C4020249
- Aircraft time: 34,824 hours, 18,387 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 514110314
- Part serial: UT0072
- Condition: Failed
- Part time: 7,479 hours, 13,724 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT MAIN LANDING GEAR CAME OUT OF THE AIRCRAFT AFTER LANDING. INITIAL INSPECTION FOUND THE RIGHT MAIN LANDING GEAR TRUNNION FAILED. AIRCRAFT IS UNDER REPAIR.
